Journal article icon

Journal article

EXACT SEPARATION OF A 3-BODY PROBLEM IN ONE DIMENSION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/22/3/010

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
22
Issue:
3
Pages:
257-267
Publication date:
1989-02-07
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Source identifiers:
12980
Pubs id:
pubs:12980
UUID:
uuid:88345da8-e41a-459d-a9d4-ff4a19538621
Local pid:
pubs:12980
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP